RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2016, Volume 23, Number 1, Pages 97–112 (Mi da841)  

Polytopes of special classes of balanced games with transferable utility

A. B. Zinchenko

Southern Federal University, 8a Milchakov Ave., 344090 Rostov-on Don, Russia

Abstract: The polytopes of $(0,1)$-normalized convex and $1$-convex (dual simplex) $n$-person TU-games, as well as monotonic big boss games are considered. The problems of characterization of extreme points of polytopes of $1$-convex games, symmetric convex games and big boss games, symmetric w.r.t. coalition of powerless agents, are solved. For other polytopes, the description of subsets of extreme points is given. Tab. 2, bibliogr. 15.

Keywords: TU-game, balancedness, $1$-convexity, convexity, big boss game.

DOI: https://doi.org/10.17377/daio.2016.23.487

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2016, 10:1, 145–154

Bibliographic databases:

Document Type: Article
UDC: 519.865
Received: 22.04.2015
Revised: 16.10.2015

Citation: A. B. Zinchenko, “Polytopes of special classes of balanced games with transferable utility”, Diskretn. Anal. Issled. Oper., 23:1 (2016), 97–112; J. Appl. Industr. Math., 10:1 (2016), 145–154

Citation in format AMSBIB
\Bibitem{Zin16}
\by A.~B.~Zinchenko
\paper Polytopes of special classes of balanced games with transferable utility
\jour Diskretn. Anal. Issled. Oper.
\yr 2016
\vol 23
\issue 1
\pages 97--112
\mathnet{http://mi.mathnet.ru/da841}
\crossref{https://doi.org/10.17377/daio.2016.23.487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3555678}
\elib{http://elibrary.ru/item.asp?id=25792215}
\transl
\jour J. Appl. Industr. Math.
\yr 2016
\vol 10
\issue 1
\pages 145--154
\crossref{https://doi.org/10.1134/S1990478916010166}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84961675660}


Linking options:
  • http://mi.mathnet.ru/eng/da841
  • http://mi.mathnet.ru/eng/da/v23/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:73
    Full text:9
    References:39
    First page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019